MAUDE Adverse Event Report: TELA BIO OVITEX PRS; SURGICAL MESH

TELA BIO OVITEX PRS; SURGICAL MESH
Model Number P20163-1620G
Medical Device Problem Code Material Disintegration (1177)
Health Effect - Clinical Code Fluid Discharge (2686)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A batch record review was conducted which showed no non-conformances or anomalies that may have caused or contributed to the events noted.The devices were manufactured and sterilized to specification.It was reported that the device was soaked in a 0.05% chlorhexidine gluconate (chg) solution prior to implantation.The effects of chg on device performance are unknown.Wound complications and reoperations are common events after implant based breast reconstruction.The reported information revealed no potential causes for this event and the root cause could not be determined.
 
Event or Problem Description
It was reported that a patient required reoperation due to unexpected drainage approximately one month after two stage bilateral pre-pectoral breast reconstruction with ovitex prs ltr.During reoperation, the surgeon removed the remaining ovitex prs ltr and replaced the tissue expander.

Brand Name
OVITEX PRS
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
TELA BIO
1 great valley parkway
suite 24
malvern PA 19355
Manufacturer Contact
john urtz
1 great valley parkway
suite 24
malvern, PA 19355
4843232884
MDR Report Key21180488
Report Number3010513348-2025-00002
Device Sequence Number8537090
Product Code FTM
UDI-Device Identifier00810055070183
UDI-Public00810055070183
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K214070
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberP20163-1620G
Device Catalogue NumberP20163-1620G
Device Lot NumberERT-23K01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2024
Initial Report FDA Received Date01/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
IRRISEPT ANTIMICROBIAL WOUND LAVAGE; OVITEX PRS, P20163-2020G, ERT-24A02
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexFemale